# SDR SWIA202157970

- Difficulty date: March 17, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SPOILERON INBD AND OTBD HINGE HARDWARE CORRODED     (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED INBD AND OTBD L/H SPOILERON CORRODED HARDWARE WITH NEW HARDWARE REF CRJ200 AMM 27-64-01-000-801 AND 27-64-01-400-801. TUC 8615 CAL DUE DATE 10-31-21. OPS TEST GOOD, NO DEFECTS NOTED.
